Arimidex and Depression

Other Thoughts on Arimidex and Depression

Depression is common in people diagnosed with cancer, affecting up to 25 percent of cancer patients. Depression is not simply sadness or a blue mood. Sadness and grief are normal reactions to the crises faced during breast cancer, and will be experienced at times by all people. Depression is an illness that does not go away by itself.
 
For women taking Arimidex, depression may also occur, although the impact of the medicine in causing depression is not known. Regardless of whether depression is related to the medicine, the cancer, or other factors, the important thing is to seek help. If you notice any possible depression symptoms while taking Arimidex, or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem.
 
Sometimes, this depression treatment involves counseling. In other cases, depression medications (antidepressants) may be needed. Some women also find support groups to be helpful in coping with the emotional and practical aspects of their disease.
 
(Click Breast Cancer Support for more information on support options for women with breast cancer.)
 
5 Questions to Ask Your Doctor About ED

Arimidex Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.